- Question from NireenT: Which kinds of chemotherapy are more likely to cause cognitive difficulty?
- Answers - Patricia A. Ganz, M.D. At this point in time, we really have no certainty about whether it is chemotherapy or chemotherapy in addition to menopause or other factors that lead to this cognitive difficulty that women complain of. We have no specific association with a particular chemotherapy regimen or type of drug.
- Marisa Weiss, M.D. The studies that have been done so far have been too small to determine if a particular treatment is associated with these things.
The Ask-the-Expert Online Conference called Thinking and Memory Challenges featured Patricia A. Ganz, M.D. and moderator Marisa Weiss, M.D. answering your questions about the memory and concentration challenges that can happen during and after breast cancer treatment.
Editor's Note: This conference took place in August 2006.
The materials presented in these conferences do not necessarily reflect the views of Breastcancer.org. A qualified healthcare professional should be consulted before using any therapeutic product or regimen discussed. All readers should verify all information and data before employing any therapies described here.
A production of LiveWorld, Inc.
Copyright 2010. All rights reserved.